# SDR SWAA2017011211131

- Difficulty date: December 18, 2016
- Submitted: January 12, 2017
- Operation: Air carrier
- Aircraft: N7717D
- Make and model: Boeing 737-76N
- Aircraft serial: 32664
- Aircraft time: 36,816 hours, 17,184 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A1180
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EQUIPMENT ELECTRONIC COMPARTMENT FRAME WEB CORRODED AT BS 323.7, BETWEEN STR 21L TO STR 23L.  R&R WEB IAW SRM AND DWG.
